Convolutions of Measures and Sets of Analyticity.
Mathematica Scandinavica, Tome 25 (1969), pp. 5-18
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1969__25_166095,
author = {D.L. Salinger and N.Th. Varopoulos},
title = {Convolutions of {Measures} and {Sets} of {Analyticity.}},
journal = {Mathematica Scandinavica},
pages = {5--18},
year = {1969},
volume = {25},
zbl = {0202.14102},
url = {http://geodesic.mathdoc.fr/item/MS2_1969__25_166095/}
}
D.L. Salinger; N.Th. Varopoulos. Convolutions of Measures and Sets of Analyticity.. Mathematica Scandinavica, Tome 25 (1969), pp. 5-18. http://geodesic.mathdoc.fr/item/MS2_1969__25_166095/